# SDR 04FDEA01735

- Difficulty date: June 15, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK CORROSION AT STA 460 LEFT HAND MOST OUTBOARD.  MAIN DECK SEAT TRACK FOUND CORROSION AT STA 460 LEFT HAND MOST   OUTBOARD REMOVED AS PER SRM 51-31-01 VOL 2 AND SRM 51-33-01 VOL 2.  THE CORROSION REMOVED AS PER SRM 51-21-01 VOL 2 AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG 3 PG 7 VOL 1.  THE ORIGINAL THK 0.1 INCH REMAIN THK 0.051 INCH TO 0.099 INCH.  THE NEW SEAT TRACK INSTALLED AS PER SRM 51-31-01 VOL 2 AND SRM 51-33-01 VOL 2.
